# SDR DLM88030827

- Difficulty date: September 9, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 27,789 hours, 21,456 cycles
- Engine time: 36,579 hours, 29,443 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: AC9806F65
- Part serial: 718177
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330 RT OIL STRAINER CLOG MESSAGE ILLUMINATED.  LIGHT EXTINGUISHED WITH ENGINE AT IDLE POWER.  CONTINUED OPERATION WITH ENGINE AT IDLE.  CHECKED RIGHT ENGINE CHIP DETECTOR, ALL OK.  REPLACED RIGHT ENGINE OIL FILTER, LEAK CHECK GOOD AT IDLE AND CRUISE POWER SETTINGS.
